| Model Number |
MMT-551NAB |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced hyperglycemia.The customer's blood glucose level was 400 mg/dl at the time of the incident.The customer stated that they received a no delivery alarm.The customer was delivering a bolus when they began experiencing the issues.The customer informed that the insulin exited.They were unable to remove set at this time to test site portion of infusion set.The customer was advised to change out the entire infusion set system.The customer declined troubleshooting for high blood glucose.The device will not be returned for analysis.